# SDR IPXA2022031079928

- Difficulty date: March 8, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 22,254 hours, 13,599 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL FLT CREW REPORTED SLIDE COULD NOT BE FULLY BE DISARMED.  IMAIN ENTRY DOOR PER MOL REF: 52-11-01-2-4 PLACARD INSTALLED DMP COMPLIED WITHR/R AFT BAR SLIDERS PER AMM 25-61-21. THIS CLEARS M775036
